Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Problem with sexual activity. Taking tablet like Nano leo and tentex royal. Advice


I am facing below problem during sexual activities.Please help.

1. At the start of the sex i am little bit exited but at the time of interclose my penis not errected as before so result i fail to do the sex.
2. also i m taking treatment at Dr sudhir from Pune, kuthrud from last 3-4 months.
3. In the treatment i m taking 2 injection per day keeping the 1 week gap. and some tablets like nano leo and tentex royal.
4. Please help.
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
thanks for using health care magic.
You have erectile dysfunction with performance anxiety that you can not satisfy your partner.
have you gone for serum testosterone level?? Injection would be helpful in case if you have low serum testosterone level only.
You should consult psychiatrist or sexologist for detailed evaluation. mean while you can try master-Johnson technique for better control of ejaculation.
Answered: Tue, 9 Apr 2013
I find this answer helpful

 2 users find this helpful

Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

To answer your questions:
1. You have performance anxiety. So it would be better to use a medication for erectile dysfunction called sildenafil or tadalafil to enhance the turgidity of your penis so as to facilitate sex. I am assuming that you do not have premature ejaculation.
2. I am glad that you are under treatment and I hope the person is a qualified psychiatrist.
3. Injection Nano leo is for people that have low testosterone levels and it will not help with sexual activity if you have enough testosterone in your blood. So please take the medication with adequate investigations and under supervision only. About tantex royal, please consult an ayurvedic physician as this is not an allopathic medication.

I hope this helps.

Take care and have a lovely day !
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor